# SDR UPS08152288

- Difficulty date: May 16, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Defective
- Location: A/C Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A HYDRAULIC MIST COMING FROM A/C VENTS.  REMOVED AND REPLACED BOTH LEFT AND RIGHT WATER SEPARATOR COALESCERS WITH REFERENCE TO A300 MM 21-51-16-03.  OPS CHECK NORMAL.
